# SDR C1HA200596009

- Difficulty date: April 26, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STA 312 LOWER LT HORIZONTAL WALKBEAM, AND FRAME CORRODED (GENERATING ITEM C53-111-03-02) FUSELAGE INTERIOR STA 304 -  LOWER LT FRAME HAS CORROSION.  REPAIRED CHORD PER CAEO 727-5316-02 AND SRM 53-10-4 FIG 7.
